# SDR UALA2009011900204

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 58,094 hours, 21,338 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 60243
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ESCAPE LIGHTING ON FLOOR AT FWD AFT LAV IS INOP.  LIGHT STRIP CONNECTOR PINS BROKEN.  REPLACED EEL FLOOR LIGHTING STRIP AT AFT FWD LAV P/N 6024-3, OPS CHECKED GOOD.
